Open Access
August, 1983 Renewal Theory for $M$-Dependent Variables
Svante Janson
Ann. Probab. 11(3): 558-568 (August, 1983). DOI: 10.1214/aop/1176993500


Let $S_n, n = 1,2,\cdots$, denote the partial sums of a stationary $m$-dependent sequence of random variables with positive expectation. The first passage times $\min\{n: S_n > t\}$ are investigated. Several results are extended from the case of independent variables.


Download Citation

Svante Janson. "Renewal Theory for $M$-Dependent Variables." Ann. Probab. 11 (3) 558 - 568, August, 1983.


Published: August, 1983
First available in Project Euclid: 19 April 2007

zbMATH: 0514.60086
MathSciNet: MR704542
Digital Object Identifier: 10.1214/aop/1176993500

Primary: 60K05
Secondary: 60G40 , 60G42

Keywords: $m$-dependent variables , first passage times , renewal theory

Rights: Copyright © 1983 Institute of Mathematical Statistics

Vol.11 • No. 3 • August, 1983
Back to Top